Repositorio de producción científica de la Universidad de Sevilla

Combining local and non-local terms in a nonlinear elliptic problem

Opened Access Combining local and non-local terms in a nonlinear elliptic problem

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Sobreira de Araujo Correa, Francisco Júlio
Suárez Fernández, Antonio
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2012-03-30
Publicado en: Mathematical Methods in the Applied Sciences, 35 (5), 547-563.
Tipo de documento: Artículo
Resumen: In this paper we study the existence, uniqueness, multiplicity and stability of positive solution of a non-linear elliptic problem that combines local and non-local terms taking the form of an integral in space. The proofs are mainly based on fixed point theorems, bifurcation techniques, sub-supersolutions and continuation arguments.
Cita: Sobreira de Araujo Correa, F.J. (2012). Combining local and non-local terms in a nonlinear elliptic problem. Mathematical Methods in the Applied Sciences, 35 (5), 547-563.
Tamaño: 262.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43160

DOI: 10.1002/mma.1592

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones